SMF

Congruence subgroup problem for algebraic groups : old and new

Congruence subgroup problem for algebraic groups : old and new

A. RAPINCHUK
  • Année : 1992
  • Tome : 209
  • Format : Papier, Électronique
  • Langue de l'ouvrage :
    Anglais
  • Class. Math. : 20G30
  • Pages : 73-84
  • DOI : 10.24033/ast.155

The paper is an up-to-date survey of the congruence subgroup problem. It contains the statement of Serre's conjecture on the congruence subgroup property for $S$-arithmetic subgroups of simple simply connected groups of $S$-rank $\geq $ 2, and most of the results that confirm it. Besides, some new methods of attacking the congruence subgroup problem are described which provide new examples of groups with the congruence subgroup property.

Des problèmes avec le téléchargement?Des problèmes avec le téléchargement?
Informez-nous de tout problème que vous avez...